# SDR CALA2025092309156

- Difficulty date: September 19, 2025
- Submitted: September 23, 2025
- Operation: Air carrier
- Aircraft: N14118
- Make and model: Boeing 757224
- Aircraft serial: 27560
- Aircraft time: 98,548 hours, 23,293 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Part number: 65701238
- Condition: Gouged
- Location: Zone 800
- Component: Cargo Door, Boeing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO DOOR EXTERNAL OPENING HANDLE INNER SURFACE GOUGED.   GOUGE OUT OF MANUFACTURES LIMITS,  REPAIRED IAW ECRA 5230-02295.
